I gave my 6 yr old 1/2 tbsp of nyquil to help with cold symptoms (it only has meds in it for cold and runny nose). I later realized that he was running a fever. Can I now give him a dose of regular fever reducing tylenol?
Check the list of ingredients VERY CAREFULLY! Many Nyquil formulas already have acetaminophen in them already. If you are absolutely sure that it doesnt contain acetaminophen then you can go ahead and give him some Tylenol (acetaminophen) The bottle should have the ingredients listed but if you are unsure, call your pharmacist. Giving a child a double dose of acetaminophen can be very dangerous to his liver and kidneys. Acetaminophen is very toxic in large amounts especially to little ones. Always be sure when you are giving children medicines, especially liquid ones, that you use the proper measuring device and carefully draw up the correct amount and always be sure that when you give more than one medicine that you be sure you are not giving something that has the same substance in both formulas.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Cold Symptoms - my 3month old son has G6PD DEF. he has flu for the past 3days. there was fever 2day?
Updated 24 Sep 2009 • 1 answer
Updated 6 Dec 2012 • 1 answer
Green/yellow mucus, hoarseness, fatigue, coughing, runny nose - for several weeks -is doctor needed?
Updated 20 Apr 2015 • 2 answers
Updated 22 Feb 2016 • 2 answers
Updated 17 Feb 2017 • 1 answer